# SDR 98ZZZX3587

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: STE Pensacola Aerospace Inc, repair station MZAR013L
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB26062
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE JUST INBOARD AND FORWARD OF NR 2 SPOILER HAS CORROSION THAT RUNS FROM (XORS 480) TO (XORS 492).  REPAIR WAS C/W BY DOUGLAS PROVIDED E.A.  NOTE:  MAXIUM DEPTH OF CORROSION WAS .050 INCH.
